# SDR 98ZZZX4631

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Part number: 6228971120
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOES NOT WORK.  FOUND TCAS TRANSMITTER INOPERATIVE.  REPLACED WITH REPAIRED UNIT.  VERY LOW TIME ON UNIT THAT FAILED.
